# SDR SWAA2019082036095

- Difficulty date: August 15, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 56,026 hours, 32,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82000079004
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN IN THE MIDDLE OF THE CABIN FELL OFF ON LANDING.     SECURED EXIT SIGN IAW AMM.
